Faisol, Ahmad and Surodjo, Budi and Wahyuni, Sri (2018) THE IMPACT OF THE MONOID HOMOMORPHISM ON THE STRUCTURE OF SKEW GENERALIZED POWER SERIES RINGS. Far East Journal of Mathematical Sciences (FJMS), 103 (7). pp. 1215-1227. ISSN ISSN: 0972-0871

[img] Text
MS103071215.pdf

Download (120kB)
Official URL: http://www.pphmj.com

Abstract

Let R be a ring, (S, ≤) be a strictly ordered monoid and ω : S → End(R) be a monoid homomorphism. In this paper, we study the properties of monoid homomorphism ω and its impact on the structure of skew generalized power series ring R[[S, ω]]. We show that: if( ) ( ),ω 1 ~ ω 2 then [[ , ( )]] ~ [[ , (2)]], 2 1 R1 S ω = R S ω and R1 ⊕ R2[[S,( ) ( )]] ~ [[ , ( )]] [[ , (2)]].

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: AHMAD FAISOL
Date Deposited: 25 Apr 2018 06:41
Last Modified: 25 Apr 2018 06:41
URI: http://repository.lppm.unila.ac.id/id/eprint/6622

Actions (login required)

View Item View Item